Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 52, NWS Green Bay, WI

August 23, 2018

NWS Green Bay, WI issued this small craft advisory at Aug 23, 2018, 10:23 AM CDT. It took effect at Aug 24, 2018, 5:00 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2018, 10:23 AM CDT (15:23 UTC)
In effect from
Aug 24, 2018, 5:00 AM CDT
Expired
Aug 25, 2018, 3:45 PM CDT
In force
35 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

436 
WHUS73 KGRB 231523
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1023 AM CDT Thu Aug 23 2018

LMZ541>543-232330-
/O.NEW.KGRB.SC.Y.0052.180824T1000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1023 AM CDT Thu Aug 23 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 7 PM CDT
SATURDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 5 AM Friday to 7 PM CDT
Saturday. 

* WINDS...Increasing to 25-30 knots Friday.

* WAVES...Building to 4 to 7 feet Friday, building to 6 to 9 feet
  in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
9 follow-up statements
660 
WHUS73 KGRB 232026
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
326 PM CDT Thu Aug 23 2018

LMZ521-522-240430-
/O.EXB.KGRB.SC.Y.0052.180824T1600Z-180825T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
326 PM CDT Thu Aug 23 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 4 AM CDT
SATURDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 11 AM Friday to 4 AM CDT
Saturday. 

* WINDS...South winds increasing to 15 to 25 knots Friday morning.

* WAVES...Building to 3 to 5 feet by Friday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-240430-
/O.CON.KGRB.SC.Y.0052.180824T1000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
326 PM CDT Thu Aug 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO
7 PM CDT SATURDAY...

* WINDS...South winds increasing to 15 to 25 knots Friday 
  morning, then increasing to 30 knots Friday afternoon. 
 
* WAVES...Building to 4 to 7 feet Friday morning, then building 
  to 6 to 9 feet Friday the afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
978 
WHUS73 KGRB 240203
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
903 PM CDT Thu Aug 23 2018

LMZ541>543-241015-
/O.CON.KGRB.SC.Y.0052.180824T1000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
903 PM CDT Thu Aug 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO
7 PM CDT SATURDAY...

* WINDS...South winds increasing to 15 to 25 knots Friday 
  morning, then increasing to 30 knots Friday afternoon. 

* WAVES...Building to 4 to 7 feet Friday morning, then building 
  to 6 to 9 feet Friday the afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-241015-
/O.CON.KGRB.SC.Y.0052.180824T1600Z-180825T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
903 PM CDT Thu Aug 23 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO
4 AM CDT SATURDAY...

* WINDS...South winds increasing to 15 to 25 knots Friday 
  morning.

* WAVES...Building to 3 to 5 feet by Friday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
309 
WHUS73 KGRB 240846
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
346 AM CDT Fri Aug 24 2018

LMZ541>543-241700-
/O.CON.KGRB.SC.Y.0052.180824T1000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
346 AM CDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...South winds increasing to 30 knots. 

* WAVES...Building to 4 to 7 feet this morning, then building to 6
  to 10 feet this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-241700-
/O.CON.KGRB.SC.Y.0052.180824T1600Z-180825T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
346 AM CDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 4 AM CDT SATURDAY...

* WINDS...South winds increasing to 15 to 25 knots late this 
  morning.
 
* WAVES...Building to 3 to 5 feet by this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
366 
WHUS73 KGRB 241529
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1029 AM CDT Fri Aug 24 2018

LMZ541>543-242330-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1029 AM CDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...South wind to 30 knots. A few gusts to 35 knots
  possible.

* WAVES...4 to 7 feet building to 6 to 10 feet this afternoon.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-242330-
/O.CON.KGRB.SC.Y.0052.180824T1600Z-180825T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1029 AM CDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS...South wind 15 to 25 knots. Gusts to 30 kts possible.
 
* WAVES...2 to 4 feet building to 3 to 5 feet this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

BERSCH
257 
WHUS73 KGRB 242021
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
321 PM CDT Fri Aug 24 2018

LMZ521-522-250430-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-180825T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
321 PM CDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS...South wind 15 to 25 knots. Gusts to 30 kts possible.

* WAVES...3 to 5 decreasing to 2 to 4 feet overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-250430-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
321 PM CDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...South wind to 30 knots. A few gusts to 35 knots 
  possible. 

* WAVES...6 to 10 feet decreasing to 5 to 8 Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
722 
WHUS73 KGRB 250245
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
945 PM CDT Fri Aug 24 2018

LMZ521-522-250900-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-180825T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
945 PM CDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS...South wind 15 to 25 knots. Gusts to 30 kts possible.

* WAVES...3 to 5 decreasing to 2 to 4 feet overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-251045-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
945 PM CDT Fri Aug 24 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...South wind 15 to 25 knots with a few gusts to 30 knots. 

* WAVES...6 to 10 feet decreasing to 5 to 8 Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
618 
WHUS73 KGRB 250839
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
339 AM CDT Sat Aug 25 2018

LMZ521-522-250945-
/O.EXP.KGRB.SC.Y.0052.000000T0000Z-180825T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
339 AM CDT Sat Aug 25 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

Winds and waves have fallen below Small Craft Advisory criteria, 
therefore the Small Craft Advisory has been allowed to expire.

$$

LMZ541>543-251645-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
339 AM CDT Sat Aug 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...South wind 10 to 15 knots early this morning, becoming 
  southwest.

* WAVES...5 to 8 feet early this morning, diminishing to 4 to 7 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
578 
WHUS73 KGRB 251513
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1013 AM CDT Sat Aug 25 2018

LMZ541>543-252315-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1013 AM CDT Sat Aug 25 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...South wind 10 to 15 knots, becoming southwest.
  

* WAVES...4 to 7 feet, diminishing to 3 to 5 feet by late this
  afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
282 
WHUS73 KGRB 252045
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
345 PM CDT Sat Aug 25 2018

LMZ541>543-252145-
/O.CAN.KGRB.SC.Y.0052.000000T0000Z-180826T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
345 PM CDT Sat Aug 25 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Green Bay has cancelled the Small
Craft Advisory. 

Winds and waves have fallen below small craft advisory criteria.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 6:08 AM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Aug 23, 6:08 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
608 AM CDT Thu Aug 23 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 342 AM CDT Thu Aug 23 2018

Dry weather and mostly sunny skies are expected today as a ridge
of high pressure tracks through the western Great Lakes. Southwest
winds will allow daytime highs to rise into the upper 70s to lower
80s. Lowered dew points today as relative humidity values
plummeted into the upper 20s across far north-central Wisconsin
yesterday.

Clouds will increase tonight as a low pressure system develops
across the northern Plains and tracks towards the upper
Mississippi Valley. Recent model runs have indicated the onset of
rain will be a bit later than previously expected, which is due to
the abundant dry air in place as evidenced by local RAOB sites.
Therefore rain is not expected to make it into the CWA until after
midnight and mainly across the western areas.

By Friday the main upper low over developing over the Plains will
track over the upper Mississippi Valley and the western Great
Lakes region. This will bring an extended period of showers and
thunderstorms on Friday with very little incoming solar radiation
expected to reach the surface. The abundant rainfall will keep
highs on Friday severely muted, as highs mainly range from 65 to
70 degrees. Overall the risk for severe weather on Friday appears
to be fairly low given the fairly weak bulk shear values of 20 to
30 knots with MUCAPEs of 500 to 1000 J/kg as the area remains
north of the warm front. There is a marginal risk for severe
weather just to the southwest of the area, which is where better
lapse rates, instability and shear will be located.

.LONG TERM...Friday Night Through Wednesday
Issued at 342 AM CDT Thu Aug 23 2018

Precipitation chances and timing are the main concerns during this
part of the forecast. Unfortunately, after an upper level short
wave trough passes to the east of Wisconsin Friday night, upper
flow becomes more zonal for a time this weekend before models
start to diverge early next week. Surface low pressure will exit
the state with the upper system. This should bring a brief period
of quieter weather with the arrival of a weak surface high.
Nothing more than slight chances for rain Saturday afternoon into
Sunday morning before a cold front approaching from the northwest
brings chances for showers and storms back to the area. Location
of the front is a question mark but it is expected to be in the
vicinity of the forecast area, acting as a focal point for
convection. Differences among the models in their location of the
front and upper level flow make sticking with the initial model
blend the best course of action at this point. Plenty of chances
for showers and storms but confidence in exact timing and
placement is low.

Temperatures should be well above normal for the weekend through
much of next week.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 608 AM CDT Thu Aug 23 2018

Sunny skies this morning will give way to a few daytime cumulus
clouds during the afternoon hours. Mid and high clouds are
expected to increase late this evening into the overnight hours
from southwest to northeast as a low pressure system approaches
from the west. There is a chance for showers and storms, mainly
across the west after midnight. The best chance for rain will hold
off until later Friday morning. Winds will become a bit gusty
late this morning and into the afternoon, in the 15 to 20 knot
range, then diminish once the sun sets.
&&

.MARINE...
Issued at 342 AM CDT Thu Aug 23 2018

A low pressure system will approach the western Great Lakes
Friday, then track through the region Friday night and Saturday. A
tight pressure gradient ahead of the low will cause gusty
southerly winds and high waves across the nearshore waters Friday
and Friday night, with elevated waves continuing into Saturday. A
Small Craft Advisory will likely be needed for the nearshore
waters of Lake Michigan Friday and Friday night, with the central
and southern Bay of Green Bay possibly needing headlines. Small
Craft conditions could continue on the nearshore waters of Lake
Michigan on Saturday due to elevated waves.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......MG
AVIATION.......Kurimski
MARINE.........Kurimski
Hazardous weather outlook, Aug 23, 3:52 AM CDT, 6 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
352 AM CDT Thu Aug 23 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-240900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
352 AM CDT Thu Aug 23 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

No severe weather is expected but thunderstorms are possible late
tonight, mainly in central and north-central Wisconsin. Heavy
rainfall is possible with some of the storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a chance of thunderstorms Friday into Saturday morning
and again Sunday afternoon through Wednesday. While the risk of
severe thunderstorms appears minimal, heavy rainfall will be
possible at times.

Large waves may result in dangerous currents and hazardous swimming
conditions on Lake Michigan beaches Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-240900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
352 AM CDT Thu Aug 23 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Conditions hazardous to small craft are likely on Lake Michigan
Friday into Saturday due to increasing south winds and building
waves.

There is a chance of thunderstorms at times from Friday into
Saturday night and Sunday afternoon through Tuesday night.

Kurimski/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 3:26 PM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc47 hr

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.